Equivariant Reduction of Gauge Theories over Fuzzy Extra Dimensions

Creative Commons License

Kurkcuoglu S.

7th International Conference on Quantum Theory and Symmetries (QTS), Prague, Czech Republic, 7 - 13 August 2011, vol.343 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 343
  • Doi Number: 10.1088/1742-6596/343/1/012062
  • City: Prague
  • Country: Czech Republic
  • Middle East Technical University Affiliated: Yes


In SU(N) Yang-Mills theories on a manifold M, which are suitably coupled to a set of scalars, fuzzy spheres may be generated as extra dimensions by spontaneous symmetry breaking. This process results in gauge theories over the product space of the manifold M and the fuzzy spheres with smaller gauge groups. Here we present the SU(2)- and SU(2) x SU(2)-equivariant parametrization of U(2) and U(4) gauge fields on S-F(2), and S-F(2), x S-F(2), respectively and outline the dimensional reduction of these theories over the fuzzy extra dimensions. The emerging dimensionally reduced theories are Higgs type models. Some vortex type solutions of these theories are briefly discussed.